# SDR AALA202308168199

- Difficulty date: June 27, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Component: Flap, Airbus
- Component part number: D5757100800100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING OUTBOARD TRAILING EDGE FLAP EXTERNAL DOUBLER AT TRACK 4 BETWEEN RIBS 14 AND 15. REPLACED DOUBLER PER SRM 57-53-21-300-003.
